# SDR HNAA2009041600121

- Difficulty date: April 15, 2009
- Submitted: April 16, 2009
- Operation: Air carrier
- Aircraft: N941HA
- Make and model: Dhav DHC8102
- Aircraft serial: 161
- Aircraft time: 51,018 hours, 56,591 cycles
- System (JASC): 2210 · Autopilot System
- Part: Panel
- Part number: 82210021003
- Part serial: 93028
- Condition: Malfunctioned
- Location: Autopilot Sys
- Part time: 51,018 hours, 56,591 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

SMOKE, ELECTRICAL FIRE FROM UNDER GLARE SHIELD AFTER GROUND POWER APPLIED.  REMOVED & REPLACED CAPTAIN'S AUTO PILOT DISENGAGE ANNUNCIATOR PANEL ASSEMBLY DUE TO A BURNT RESISTOR.  INSPECT AREA IN THE VICINITY FOR OTHER DAMAGE NONE FOUND.  OP'S CHECK GOOD.  IN ACCORDANCE WITH 22-10-01 PAR E AND 34-61-02.
